# SDR AU000443

- Difficulty date: June 5, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 520010785
- Condition: Cracked
- Location: Hydraulic, Main
- Component: Hydraulic, Main
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT HYDRAULIC FILTER HOUSING PRESSURE PIPE SPLIT AT OUTBOARD RADIUS OF BEND.  LOSS OF HYDRAULIC FLUID.
